# SDR SWAA002237

- Difficulty date: November 6, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 56,111 hours, 59,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100067
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SERVICE DOOR OVERHEAD EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
